# SDR AALA20030219

- Difficulty date: February 20, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING AT ROWS 12-17 AISLE INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
